# SDR FDEA201906181343

- Difficulty date: June 18, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 77,891 hours, 15,447 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Former
- Part number: ARB292013
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING LEADING EDGE CAVITY AT XOS 1025 FORMER CRACKED. LEFT HAND WING LEADING EDGE CAVITY AT XOS 1025 CRACKED FORMER REMOVED AND REPLACED WITH FABRICATED FORMER AS PER SRM 51-31-01-0G. FORMER FABRICATED AS PER DRAWING ARB2920 REV BB. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
